AKT3-112

A 39 year old male with Schizophrenia was initiated on this medication by Psychiatry 2 years ago after he failed to respond to two other antipsychotic medications. He has been having yearly blood lipids and fasting blood glucose bloods tests along with monthly full blood count monitoring. He is concerned as he has put on 3kg of weight over the last 6 months.

Which one of the below medications is most likely the cause of the side effect profile described in the scenario?

BOOK

tue13apr8:30 pm9:30 pmAKT '2 Week Hit' Webinar (20.30-21.30) | Free | 13th April 20218:30 pm - 9:30 pm

tue20apr1:00 pm2:30 pmPLAB 1 '4 Week Booster' Webinar (13.00-14.30) | Free | 20th April 20211:00 pm - 2:30 pm

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X